# SDR CA960320516

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg Sensor
- Part time: 375 hours
- Component: Cndair
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER TAKEOFF DURING LANDING GEAR RETRACTION, NOSE GEAR STAYED DOWN.GEAR 'DISAGREE' AURAL AND 'NOSE DOOR' ON EICAS. NOSE OLEO PROXIMITY SENSOR BRACKET FOUND BENT PUTTING SENSOR OUT OF RANGE.
